MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED 4.75MM BC SWVLK; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. DBL LOADED 4.75MM BC SWVLK; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number DBL LOADED 4.75MM BC SWVLK
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported during a shoulder arthroscopy with rotator cuff repair, the tip retention sutures on a quantity two ar-2324bct-2 ripped through the eyelet of the anchor before insertion into the bone, causing the anchor to be unusable and unable to be inserted.When viewing the failed anchor arthroscopically it appeared that the tip retention sutures had serrated at the apex of the suture that interfaces with the suture eyelet, causing the eyelet to detach from the inserter causing the anchor to fail.After two anchors malfunctioned, the surgeon used a ar-2324bcct and unloaded the fibertape to use for the subscap repair.

Brand Name
DBL LOADED 4.75MM BC SWVLK
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11946756
Report Number1220246-2021-03213
Device Sequence Number3235529
Product Code MAI
UDI-Device Identifier00888867251236
UDI-Public00888867251236
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBL LOADED 4.75MM BC SWVLK
Device Catalogue NumberAR-2324BCT-2
Device Lot Number12879159
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2021
Initial Report FDA Received Date06/07/2021
Patient Sequence Number1